Optimal Control of the Propagation of a Graph in Inhomogeneous Media

Deckelnick, Klaus, Elliott, Charles M and Styles, Vanessa (2009) Optimal Control of the Propagation of a Graph in Inhomogeneous Media. SIAM Journal on Control and Optimization, 48 (3). pp. 1335-1352. ISSN 0363-0129

Full text not available from this repository.

Abstract

We study an optimal control problem for viscosity solutions of a Hamilton¿Jacobi equation describing the propagation of a one-dimensional graph with the control being the speed function. The existence of an optimal control is proved together with an approximate controllability result in the $H^{-1}$-norm. We prove convergence of a discrete optimal control problem based on a monotone finite difference scheme and describe some numerical results.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 20:04
Last Modified: 04 Apr 2012 11:49
URI: http://sro.sussex.ac.uk/id/eprint/23908
📧 Request an update